MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 27IN 1 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 27IN 1 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP268H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is the specific number of devices (total qty involved) that failed during this one procedure? is actual product or unopened samples available to be returned for investigation?.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgical procedure on an unknown date and suture was used.The needle popped off of the suture during use.No adverse patient consequences were reported.

Brand Name
VCL+ UD 27IN 1 S/A CP-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8867787
Report Number2210968-2019-85225
Device Sequence Number11396464
Product Code GAM
UDI-Device Identifier10705031051898
UDI-Public10705031051898
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue NumberVCP268H
Device Lot NumberPB2174
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date08/06/2019
Patient Sequence Number1